Alert archive / Utah / Hard Freeze Warnings in 2012
Hard Freeze Warning 3, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this hard freeze warning at May 6, 2012, 3:49 PM MDT. It took effect at May 7, 2012, 3:00 AM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 6, 2012, 3:49 PM MDT (21:49 UTC)
- In effect from
- May 7, 2012, 3:00 AM MDT
- Expired
- May 7, 2012, 9:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
671 WWUS75 KSLC 062149 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 349 PM MDT SUN MAY 6 2012 UTZ014>016-070500- /O.NEW.KSLC.HZ.W.0003.120507T0900Z-120507T1500Z/ SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...MANTI...RICHFIELD...DELTA...FILLMORE... BEAVER...CEDAR CITY...MILFORD 349 PM MDT SUN MAY 6 2012 ...HARD FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT MONDAY. * AFFECTED AREA: THE SANPETE AND SEVIER VALLEYS...WEST CENTRAL UTAH INCLUDING DELTA...AND SOUTHWEST UTAH INCLUDING CEDAR CITY. * TEMPERATURES: TEMPERATURES WILL DIP INTO THE MID TO UPPER 20S. * IMPACTS: SENSITIVE OUTDOOR VEGETATION MAY BE KILLED OR DAMAGED DUE TO EXPOSURE TO COLD TEMPERATURES. TAKE ACTION BY PROTECTING SENSITIVE VEGETATION OR BRINGING IT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ UTZ019-070500- /O.CON.KSLC.HW.W.0010.120507T0300Z-120507T1700Z/ UTAHS DIXIE AND ZION NATIONAL PARK- INCLUDING THE CITY OF...ST GEORGE 349 PM MDT SUN MAY 6 2012 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM MDT MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM MDT MONDAY. * AFFECTED AREA: LOCATIONS NEAR NORTH-SOUTH ORIENTED CANYONS IN FAR WESTERN WASHINGTON COUNTY...AND I-15 BETWEEN THE IRON COUNTY LINE AND THE TOWN OF WASHINGTON. * WINDS: NORTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH * TIMING: WINDS WILL INCREASE THIS EVENING AND CONTINUE TO BE STRONG GUSTY THROUGH MID-MORNING ON MONDAY. * IMPACTS: OPERATORS OF HIGH PROFILE VEHICLES SHOULD USE CAUTION TRAVELING ON I-15 BETWEEN THE IRON COUNTY LINE AND THE TOWN OF WASHINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES... ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION... ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
2 follow-up statements
477 WWUS75 KSLC 070212 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 812 PM MDT SUN MAY 6 2012 UTZ014>016-071200- /O.CON.KSLC.HZ.W.0003.120507T0900Z-120507T1500Z/ SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...MANTI...RICHFIELD...DELTA...FILLMORE... BEAVER...CEDAR CITY...MILFORD 812 PM MDT SUN MAY 6 2012 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT MONDAY... A HARD FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT MONDAY. * AFFECTED AREA: THE SANPETE AND SEVIER VALLEYS...WEST CENTRAL UTAH INCLUDING DELTA...AND SOUTHWEST UTAH INCLUDING CEDAR CITY. * TEMPERATURES: TEMPERATURES WILL DIP INTO THE MID TO UPPER 20S. * IMPACTS: SENSITIVE OUTDOOR VEGETATION MAY BE KILLED OR DAMAGED DUE TO EXPOSURE TO COLD TEMPERATURES. TAKE ACTION BY PROTECTING SENSITIVE VEGETATION OR BRINGING IT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ UTZ019-071200- /O.CON.KSLC.HW.W.0010.120507T0300Z-120507T1700Z/ UTAHS DIXIE AND ZION NATIONAL PARK- INCLUDING THE CITY OF...ST GEORGE 812 PM MDT SUN MAY 6 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MDT MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MDT MONDAY. * AFFECTED AREA: THIS WARNING DOES NOT INCLUDE THE ST GEORGE METRO AREA. THE WARNING IS FOR THE INTERSTATE 15 CORRIDOR FROM THE TOWN OF WASHINGTON TO THE IRON COUNTY LINE...AND THE SOUTHWEST SLOPES OF THE BEAVER DAM AND BULL VALLEY MOUNTAINS. * WINDS: NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 60 MPH. * TIMING: WINDS WILL INCREASE THIS EVENING AND CONTINUE TO BE STRONG GUSTY THROUGH MID-MORNING ON MONDAY. * IMPACTS: OPERATORS OF HIGH PROFILE VEHICLES SHOULD USE CAUTION TRAVELING ON I-15 BETWEEN THE IRON COUNTY LINE AND THE TOWN OF WASHINGTON. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES... ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION... ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX && $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
916 WWUS75 KSLC 071008 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 408 AM MDT MON MAY 7 2012 UTZ019-071700- /O.CAN.KSLC.HW.W.0010.000000T0000Z-120507T1700Z/ /O.NEW.KSLC.WI.Y.0020.120507T1008Z-120507T1700Z/ UTAHS DIXIE AND ZION NATIONAL PARK- INCLUDING THE CITY OF...ST GEORGE 408 AM MDT MON MAY 7 2012 ...WIND ADVISORY IN EFFECT UNTIL 11 AM MDT THIS MORNING FOR THE CANYONS OF WASHINGTON COUNTY... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY FOR THE CANYONS OF WASHINGTON COUNTY...WHICH IS IN EFFECT UNTIL 11 AM MDT THIS MORNING. THE HIGH WIND WARNING HAS BEEN CANCELLED. * AFFECTED AREA: THIS ADVISORY DOES NOT INCLUDE THE ST GEORGE METRO AREA. THE ADVISORY IS FOR THE INTERSTATE 15 CORRIDOR FROM THE TOWN OF WASHINGTON TO THE IRON COUNTY LINE...AND THE SOUTHWEST SLOPES OF THE BEAVER DAM MOUNTAINS. * WINDS: NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 50 MPH. * TIMING: WINDS WILL CONTINUE TO BE STRONG AND GUSTY THROUGH MID MORNING THEN GRADUALLY DIMINISH. * IMPACTS: OPERATORS OF HIGH PROFILE VEHICLES SHOULD USE CAUTION TRAVELING ON I-15 BETWEEN THE IRON COUNTY LINE AND THE TOWN OF WASHINGTON. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT...HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX. $$ UTZ014>016-071500- /O.CON.KSLC.HZ.W.0003.000000T0000Z-120507T1500Z/ SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...MANTI...RICHFIELD...DELTA...FILLMORE... BEAVER...CEDAR CITY...MILFORD 408 AM MDT MON MAY 7 2012 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... A HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. * AFFECTED AREA: THE SANPETE AND SEVIER VALLEYS...WEST CENTRAL UTAH INCLUDING DELTA...AND SOUTHWEST UTAH INCLUDING CEDAR CITY. * TEMPERATURES: TEMPERATURES WILL DIP INTO THE MID TO UPPER 20S. * IMPACTS: SENSITIVE OUTDOOR VEGETATION MAY BE KILLED OR DAMAGED DUE TO EXPOSURE TO COLD TEMPERATURES. TAKE ACTION BY PROTECTING SENSITIVE VEGETATION OR BRINGING IT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
What forecasters said that day
The local office's own words before this hard freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this hard freeze warning went out at May 6, 3:39 PM MDT, 10 minutes earlier.
Area forecast discussion, May 6, 3:39 PM MDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
339 PM MDT SUN MAY 6 2012
.SYNOPSIS...A WEAK WEATHER DISTURBANCE IN CENTRAL IDAHO WILL
SLOWLY MOVE SOUTH INTO UTAH LATE TONIGHT THROUGH MONDAY. THIS
SYSTEM WILL MOVE OUT OF THE STATE MONDAY NIGHT AND HIGH PRESSURE
ALOFT WILL FOLLOW FOR THE MIDDLE OF THE UPCOMING WEEK.
&&
.DISCUSSION...TEMPERATURES WILL AGAIN FLIRT WITH THE FREEZING MARK
ACROSS LOWER ELEVATIONS OF UTAH TONIGHT AND A HARD FREEZE WARNING
HAS BEEN ISSUED FOR PORTIONS OF CENTRAL UTAH WHERE ANOTHER HARD
FREEZE IS EXPECTED.
A WEAK UPPER LEVEL DISTURBANCE IS DRIFTING SOUTH FROM CENTRAL
IDAHO THIS AFTERNOON AND WILL BECOME A CLOSED CIRCULATION AND IT
MOVES INTO UTAH TOMORROW. THIS SYSTEM IS ACTING ON A VERY DRY AIR
MASS WITH DEW POINTS IN THE TEENS AND 20S ACROSS MOST OF THE
FORECAST AREA. SOME MID-LEVEL MOISTURE AROUND THE FOUR CORNERS MAY
GET WRAPPED UP INTO THE CIRCULATION TOMORROW. MODELS INDICATING
THIS WILL BE ENOUGH TO PRODUCE ISOLATED THUNDERSTORMS OVER THE
MOUNTAINS.
AS THE UPPER LOW SETTLES INTO ARIZONA MONDAY NIGHT...A SHARP WEST-TO-
EAST ORIENTED RIDGE WILL REPLACE IT AND ALLOW TEMPERATURES TO WARM
A FEW DEGREES ON TUESDAY AND AGAIN WEDNESDAY. NEXT SYSTEM OF NOTE
IS A WEAK COLD FRONT THAT THE GFS HAS MOVING THROUGH UTAH
THURSDAY AFTERNOON AND EVENING. THE ECMWF HAS THIS FEATURE
ARRIVING 12 HOURS LATER AND JUST BRUSHING NORTHERN UTAH.
REGARDLESS...THERE IS NO OBVIOUS SOURCE OF MOISTURE FOR THIS
SYSTEM TO WORK WITH AND AN INCREASE IN CLOUD COVER AND A SLIGHT
DIP IN TEMPERATURES WILL BE THE MOST NOTICEABLE IMPACTS. THE
WEEKEND WILL BE GOVERNED BY WEAK RIDGING WHICH COULD ALLOW FOR
ISOLATED AFTERNOON SHOWERS...BUT MAINLY OVER THE MOUNTAINS.
&&
.AVIATION...NORTHWESTERLY WINDS WILL PREVAIL AT THE SLC TERMINAL
THROUGH THIS EVENING...DECREASING IN SPEED AFTER 02-04Z. LIGHT
SOUTHEAST WINDS ARE EXPECTED LATE TONIGHT AFTER ABOUT 06-08Z.
HOWEVER...THERE IS A 20 PERCENT CHANCE THAT WINDS WILL REMAIN
NORTHERLY...OR BECOME WEST-SOUTHWEST DUE TO CANYON WINDS
DEVELOPING ACROSS THE REGION. NORTHERLY WINDS ARE EXPECTED TO PICK
UP AGAIN BEGINNING 15-17Z MONDAY. OTHERWISE...NO OTHER IMPACTS
GIVEN VFR CONDITIONS.
&&
.FIRE WEATHER...STRONG HIGH PRESSURE OVER NORTHERN GREAT BASIN WILL
CONTINUE TO KEEP A COOL NORTHERLY DRY FLOW ACROSS THE REGION
TONIGHT INTO MONDAY. MOISTURE AT LOW LEVELS WILL REMAIN VERY
SPARSE BUT AN UPPER LEVEL COLD POCKET WILL MOVE SOUTH ALONG THE
UTAH-NEVADA BORDER MONDAY AND CAUSE THE AIR MASS OVER SOUTHERN
UTAH TO DESTABILIZE MONDAY AFTERNOON INTO TUESDAY AFTERNOON.
ISOLATED...MAINLY HIGH BASED SHOWERS AND THUNDERSTORMS ARE
POSSIBLE DURING THIS TIME. THIS DISTURBANCE WILL EXIT BY TUESDAY
NIGHT WITH THE NEXT SYSTEM TO IMPACT THE REGION WILL COME THURSDAY.
THIS APPEARS TO BE MAINLY A DRY COLD FRONT WHICH MAY BE ABLE TO
PENETRATE ALL THE WAY SOUTH TO ARIZONA.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING UNTIL 11 AM MDT MONDAY BELOW 4000 FEET FOR
UTZ497.
HARD FREEZE WARNING FROM 3 AM TO 9 AM MDT MONDAY FOR UTZ014>016.
HIGH WIND WARNING FROM 9 PM THIS EVENING TO 11 AM MDT MONDAY FOR
UTZ019.
WY...NONE.
&&
PUBLIC...POMEROY
FIRE WEATHER...STRUTHWOLF
AVIATION...CHENG
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, May 6, 3:16 PM MDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 316 PM MDT SUN MAY 6 2012 UTZ001>016-019>021-517-518-WYZ021-071300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 316 PM MDT SUN MAY 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TONIGHT STRONG GUSTY NORTHEAST WINDS ARE FORECAST FOR PORTIONS OF WASHINGTON COUNTY OVERNIGHT INTO MONDAY. AREAS OF GREATEST CONCERN ARE ALONG I-15 FROM THE TOWN OF WASHINGTON TO THE IRON COUNTY LINE...AND THE SOUTHWEST SLOPES OF THE BULL VALLEY AND BEAVER DAM MOUNTAINS. A RED FLAG WARNING IS IN EFFECT FOR THESE SAME AREAS THROUGH MONDAY MORNING AS THE GUSTY WINDS COMBINE WITH LOW HUMIDITIES AND DRY FUELS TO SUPPORT CRITICAL FIRE WEATHER CONDITIONS. DECREASING WINDS...CLEAR SKIES AND LOW HUMIDITIES WILL ALLOW TEMPERATURES TO DROP INTO THE 20S IN SOME OF THE AGRICULTURAL AREAS OF CENTRAL UTAH. A HARD FREEZE WARNING IS IN EFFECT FOR THE SEVIER AND SANPETE VALLEYS...AS WELL AS THE WEST CENTRAL AND SOUTHWEST UTAH VALLEYS INCLUDING DELTA AND CEDAR CITY FOR LATE TONIGHT THROUGH MONDAY MORNING. WATERS WILL CONTINUE TO RUN SWIFT AND COLD IN STREAMS AND RIVERS ACROSS THE OUTLOOK AREA. REMEMBER TO KEEP CHILDREN AND PETS AT A SAFE DISTANCE FROM WATERWAYS AS THESE WATERS CAN BE VERY DANGEROUS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://WWW.COMMUTERLINK.UTAH.GOV/ROADWEATHERFORECAST.ASPX
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 8:16 AM MDT | Red Flag Warning | SLC | Washington | 36 hr |
| May 6, 1:31 PM MDT | High Wind Warning | SLC | 15 hr |
Nearby
Hard Freeze Warnings in Utah, 2012Every hard freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.